MAUDE Adverse Event Report: MEDIVATORS, INC. ADVANTAGE PLUS PASS-THRU AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS, INC. ADVANTAGE PLUS PASS-THRU AUTOMATED ENDOSCOPE REPROCESSOR
Model Number 1-2-610.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their advantage plus pass-thru door opened while in-cycle, spraying liquid all over the room.No report of injury.
 
Additional Manufacturer Narrative
A medivators service technician was dispatched to inspect the unit.The investigation into this event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A medivators service technician arrived onsite to inspect the unit and found the door would not close.The technician adjusted the magnetic sensors to allow the door to close.The technician performed further testing and was unable to duplicate the report of the door opening during a cycle.The technician performed several repairs to the unit including replacing the main board and reinstalling the software.Following the repairs, the technician tested the unit, confirmed it to be operating according to specification, and returned it to service.A complaint review indicates this to be an isolated event.No additional issues have been reported since the unit was returned to service on november 24, 2022.

Brand Name
ADVANTAGE PLUS PASS-THRU AUTOMATED ENDOSCOPE REPROCESSOR
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave n
minneapolis, MN 55447
4403927453
MDR Report Key15550914
Report Number2150060-2022-00041
Device Sequence Number14992154
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public00677964095832
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-2-610.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown